# SDR CALA2021021700182

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102442
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7154 AFT CGO - STA 1197+110 BETWEEN S38R-S39R SHEAR TIE FOUND CORRODED AS MARKED REF NR LP 9131151 AFT CARGO STA 1197+110 S38R-S39R SHEAR TIE REPLACED AS PER SRM 5 1-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02.
